Sarah - Pheww sounds like you got a appt. booked week ahead but at least you get to do all the hospital stuff whilst your still going for rads. I was quite stressed out over the xmas as you know have since calmed down a lot but maybe this is too do with being overly stressed out, will be chilling out this weekend and not doing very much except for playing the wii we got for xmas I'm trying out the yoga exercises and playing zelda just for fun. Gonna go up to riverford farmshop and treat myself to one of there everso wholesome delicious brownies!! yumyum. Well I did have the day from hell yesterday and I have juiced up a pint of green broccli and greens this morning, starting to feel like myself again.
Love to you
I know how you feel. It's a bit like a marathon. I have ct scan, bloods, zometa iv and onc appt next week as well. Bit of a nightmare. But then it will be the last week of rads after that. Yipee!
Also, stress can make you feel sick and trigger migraines. I think you should award yourself an indulgent weekend. X
Yes totally agree they should listen to us, mines at 9.30 in the morning on monday and I am now dreading it just in case I get sick again, its my pet hate being physically sick so will be downing those anti-sickness tablets the minute I feel even slightly queezy. Can't wait for these rads too be over and done with then I can celebrate my new year properly.
Love to you all
Hello you 3 lovely ladies and thank you for posting you've made me feel like I'm not abnormal (they at the hospital kinda made me feel like that yesterday), I have only just started the rads and thought this would be a walk in the park or so I was told, did chemo first and tolerated that very well, god I hope I'm not one of the 1% knowing my luck I probably am, the headache was really bad and the sickness was extremely violent much more so than normal. My periods stopped about chemo no 3 and have not returned yet that was back in May last year, had my surgery in sept then started on tamoxifen and have been on herceptin from the start probably will be on it forever or as long as its working cause I have secondaries 😞 I have been given some anti-sickness meds and will take them if I start to feel even slightly sick try and catch it in time. I go back on rads on monday and am due to finish 25th of Jan so still got a long way to go. Like you SHELLEY61 I also was concerned about being sick on the rads table and told them so yesterday but was assured that if that happened they would be in in a flash!!! I'm terrified of moving and if you move unintentional like being sick or coughing it worries me so much.
Thanks again for your comments
love and light to you
What an horrific day. Why don't they just listen to us rather than look for the worse scenario. I am sure Monday will be better. Thoughts are with you. What time is your appt? Mines at 4 pm.
what a terrible day for you, i hope you are feeling a bit better today.
you say you have not had a period for 9 months, is this purely down to chemo or combination of chemo and tamoxifen. maybe it might be symptoms of period. my bcn said with tamoxifen your periods could stop completely or be totally sporadic and have one every so often with no regular pattern at all. and also i think some people periods start again suddenly after a while following chemo?
but i think rads can make you feel nauseas as well though. there is a booklet on this site about radiotherapy and it mentions possible side affects.
when are you going back for your next rad session?
Oh poor you! I hope you have a decent weekend to make up for your horrible day yesterday.
I had 25 rads ten years ago, and although I've never ever had migraines with the associated nausea n vomiting, I had sickness for about 4 days during the rads. It was awful cos I couldn't eat, and it seemed to be directly related to my rads, and not cos of a bug or anything.
I lost some weight as a result, but they didnt seem concerned, until I said I wasnt coming in the next day for my rads, because I was concerned about being sick whilst on the rads table. I presume it's the same nowadays as it was then, where you have that bar thing come down over your affected side(s) and they position your arm in a certain way, to deliver the rads to the correct area of the breast.
Well, I was worried I would be sick on the table and not be able to sit up cos of the positioning, so they said to me they'd come into the room immediately if so. I'd already been to my GP about the sickness but he said it was rads related and so the hosp needed to do something, not him. The hospital were saying breast rads treatment only causes sickness in only 1% of patients, so it was unlikely to be that. I said maybe I was one of the 1%, so if they couldn't do anything, I would take a day off to try and get myself right.
That's when they acted - but I had to wait nearly 3hrs in outpatients to see the consultant, who told me it was motion sickness from walking 30minutes to the hospital each day (!!) Anyway, he gave me anti sickness pills which worked, thankfully.
I think after that, they routinely wrote up patients for sickness tablets, so that they could cash a prescription straightaway if necessary, but that might have changed now as it's years ago.
It may well be down to your migraines that you were so sick and unwell yesterday, but pls just bear in mind it might have been related to your rads. I dont want to worry you or anything, but just thought I'd mention it, just in case you're another of the "one percenters" like I appear to have been.
Sorry this reply is a bit long-winded! I hope you enjoy this weekend, and if you feel sick at all again during your rads, just mention to them could it be rads related.
With much love,
I really hope this has not happened to anyone else, yesterday I woke up with a banging migraine headache accompanied by the usual nausea/sickness I say usual cause before I was thrown into early menopause by the chemo I used too suffer this migraine/sickness every month with my period, so yesterday woke up feeling terrible and this time was actually sick so phoned the hospital to tell them I was sick cause I am on day 3 of rads, the radiographer told me to still come in as the drs would want to see me, eventually made it into hospital (takes 45 minutes to get there) and was sick on the way twice, saw my onc (which surprised me as I never get to see him its always his registrar) told him about my history with migraines and periods but he decided we needed to scan my head, What!!! just to make sure I didn't have cancer on the brain!!!! (I have secondaries on my lungs) This thought never crossed my mind and totally freaked me out understandably, so no waiting 2 weeks for an appointment in to the CT scanner straight away I didn't have to drink the nasty tasting drink they give you straight on the ct scan bed for a brain scan within an hour they told me it looked fine and that I probably did just have a migraine, then I saw the registrar who was concerned that I may have meningitis ummmm where did that come from meningitis!! During all of this I was being sick almost on the hour every hour running into toilets in the hospital and throwing my guts up, it was the 2nd worst day of my life I say 2nd cause DX day got to be the 1st and worst. I tried to take some pain killers for the migraine but they didn't work and I threw them up anyway, eventually my onc came back to me and said I could either have my rads treatment or go home I choose to go home and crawl into bed where eventually I managed to get rid of the headache and with that gone the sickness went. What a day tho, I mean it was an utter nightmare from beginning to end. I think maybe it was my usual migraine/sickness/period thing but I haven't had a period for 9 months and I am still on herceptin and tamoxifen, has anyone else suffered like this? is this a reaction to rads???